# SDR SWAA2022013119897

- Difficulty date: September 12, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE CRACKED / REMOVED AND REPLACED AFT CARGO BAY AFT CORNER SCUFF PLATE IAW MM 53-11-02-420-801 P/N. 7530220. 80641U 15SEPT2017. PRIOR TO REPLACEMENT WITH A SERVICABLE UNIT; CORNER SCUFF PLATE WAS WELDED PER EA 1-A53-2076 REV.11. SCUFF PLATE CRACKED AGAIN ON INSTALLATION; SERVIVEABLE UNIT WAS INSTALLED.
